# SDR REXA2022071801605

- Difficulty date: July 11, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31049120S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH PIN INTERCOSTAL FWD OF AVIONICS BAY DOOR CUTOUT CORRODED FWD OF FS364.00 AT STGR 26R.	REPLACED INTERCOSTAL PER CRJ200 SRM 51-42-21, 51-42-06
